# SDR IPXA2021070171191

- Difficulty date: July 1, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 30,802 hours, 18,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 0
- Part serial: 0
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE ROPE PANEL BROKEN ON FIRST OFFICER SIDE. ACCOMPLISHED DETAILED INSPECTION PER E.O B757-2510-80884-A, REMOVED THE DOOR ASSY & DISBONDED DOOR CATCH GRABBERS.   ACCOMPLISHED A DETAILED INSPECTION AT & AROUND EMERGENCY ESCAPE ROPE INSTALLATION TO VERIFY THAT THE ROPE IS NOT DMGD. ENSURED THE EMERG ESC ROPE IS INSTD.  REBONDED THE CATCH ASSEMBLIES TO THE FO'S EMERGENCY ESCAPE ROPE DOOR ASSY IN REF TO B757 SRM 51-30-10.  OPS CHECK GOOD.
